MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1378/chest.83.1.151

Медицинская библиотека · Chest · 1983

Adult respiratory distress syndrome following thrombolytic therapy for pulmonary embolism.

Martin T R, Sandblom R L, Johnson R J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Pulmonary edema is rare in patients with pulmonary embolism and to our knowledge has not been described in association with thrombolytic therapy. We describe a patient with massive pulmonary embolism in whom the adult respiratory distress syndrome (ARDS) developed shortly after a course of streptokinase therapy. The possible association between streptokinase therapy or pulmonary embolism and ARDS should be recognized as streptokinase gains wider clinical use.

Для цитирования: Martin T R, Sandblom R L, Johnson R J. Adult respiratory distress syndrome following thrombolytic therapy for pulmonary embolism.. Chest. 1983. DOI: 10.1378/chest.83.1.151.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.